Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
|lloyd - Fri May 18, 2007 4:37 am||
Thank you in advance.
I keep getting stomach ache and or an upset stomach every single time after sex and masterbation, I have been sexually active for a few years(im 23) and always had the same problem but now im getting it after I masterbate. I have STD tests every six months and I have had a smear test, no one has ever spotted anything unusual. I don't take drugs or drink and im not on any medication. Also im not using sex toys during masterbation just outside stimulation.
|Debbie Miller, RN - Tue Jun 05, 2007 10:32 am||
I don' t know the answer to this but if it is ongoing I do think you should be evaluated by a doctor. See a family practice physician or urologist perhaps. Good luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.